# SDR DALA2024010200029

- Difficulty date: January 2, 2024
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N116DN
- Make and model: Airbus A321-211
- Aircraft serial: 10121
- Aircraft time: 8,915 hours, 3,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1016 ROW 39 EPL LIGHT MISSING. CORRECTIVE ACTION: INSTALLED EPL LIGHT ASSY AT ROW 39 IAW A321 AMM 33-51. OK FOR SERVICE. (4258618)
